# SDR J7SA2037201008008

- Difficulty date: August 8, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N611FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452037
- Aircraft time: 3,358 hours, 2,689 cycles
- Engine: Pwa PW120
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG PYLON OVERHEAT CAS.  AIR DIVERSION WITH UNEVENTFUL LANDING AND TAXI. CREW REQUESTED THE FIRE TRUCKS TO BE ROLLED BUT NO EMERGENCY WAS DECLARED.  REPOSITIONED LP AND HP CLAMPS. SATISFACTORY LEAK CHECK PERFORMED.  INSTALLED 2 NEW TEMP STRIPS AT HP AREA. MX FUNCTIONAL CHECK FLIGHT SATISFACTORY.
